Next Article in Journal
Wiener Process Effects on the Solutions of the Fractional (2 + 1)-Dimensional Heisenberg Ferromagnetic Spin Chain Equation
Next Article in Special Issue
Some Remarks on the Divisibility of the Class Numbers of Imaginary Quadratic Fields
Previous Article in Journal
Transport Phenomena in Excitable Systems: Existence of Bounded Solutions and Absorbing Sets
Previous Article in Special Issue
Residuated Lattices with Noetherian Spectrum

Order Article Reprints

Journal: Mathematics, 2022
Volume: 10
Number: 2042

Article: A Generalized Bohr–Jessen Type Theorem for the Epstein Zeta-Function
Authors: by and

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop